# SDR MASA2013080753296

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 24,360 hours, 19,960 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Deteriorated
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD, EMERGENCY DECLARED. LT BLEED DUCT WARNING.  MX REPLACED INSERT & RESECURED CONNECTOR MT203.
